# SDR AALA202405224513

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 89,690 hours, 11,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 40D EMERGENCY LIGHT INOPERATIVE. FOUND DISCONNECTED CONNECTOR ON POWERBOX UNDER CENTER ROW 39. RECONNECTED CONNECTOR. OPERTIONAL CHECK GOOD. PER WDM 33-51-58.
